# SDR AALA981501

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 733
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 720L PLUS 13 INCHES STRINGER 27L OUTBOARD SIDE HAS CORROSION.  CUT OUT STRINGER SECTION AND SPLICED IN NEW SECTION PER SRM 53-10-3.  (M)
